Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have neck pain and stiff neck after taking Ofloxacin for UTI. Help

Hello Doctor, After a recent trip to S.E Asia, I fell ill. For a week I had mild fever , fatigue . I was feeling slightly better the next week but my Doctor asked me to run the usual blood and urine tests to make sure. I had ecoli in my urine. Its count was 150,000 cfu/ml. I still felt tired and mild fever. My doctor started me on Ofloxocin, after which I m feeling better. But i have this terrible pain in my neck. My doctor says UTI cannot cause neck pain and it has to be something else. Its almost like a stiff neck but i feel constant pain. Any help will be appreciated. Thank you.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, as you are taking the drug "Ofloxacin" this is a Fluoroquinolone group of drug of course the UTI can not cause the neck stiffness but the drug Ofloxacin could be the cause of your neck stiffness, but this is nothing to worry this effect will be get alright soon when you stop the medicine, do not worry if it takes few more days to come around even after stopping the drug, take care and have nice day.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor